×

zbMATH — the first resource for mathematics

Eine Bemerkung über diophantische Approximationen. (German) Zbl 0092.27701
Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cassels, J. W. S.: An Introducion to Diophantine Approximation. Cambridge Tracts in Mathematics and Mathematical Physics 1957. · Zbl 0077.04801
[2] Chabauty, C., etE. Lutz: Sur les approximations diophantiennes lin?aires r?elles (I). Probl?me homog?ne. Comptes rendus231, 887-889 (1950). · Zbl 0037.17002
[3] Jarn?k, V.: Zum Khintchineschen ??bertragungssatz?. Travaux de l’Institut Math?matique de Tbilissi3, 193-216 (1938).
[4] Khintchine, A.: ?ber eine Klasse linearer diophantischer Approximationen. Rendiconti del Circolo Matem. di Palermo50, 170-195 (1926). · JFM 52.0183.01
[5] Khintchine, A.: ?ber die angen?herte Aufl?sung linearer Gleichungen in ganzen Zahlen. Acta Arithmetica2, 161-172 (1937). · Zbl 0018.05301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.